# SDR PLGA51952

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Rear Seal
- Condition: Worn
- Location: Prop Hub
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

JFK - 4308 - THE AC STARTED VIBRATING, THE CREW ISOLATED THE VIBRATION TO THE RT SIDE OF THE AC.  SHORTLY AFTER REACHING CRUISE ALTITUDE, THE RT ENG PROP GEARBOX OIL PRESS DROPPED TO 0 PSI.  UPON REACHING 0 PSI THE RT PROP RPM DROPPED FROM 1220 TO 1040 RPM THEN RETURNED TO 1220 RPM.  AS THE PROP RPM STARTED TO DROP AGAIN THE CREW SHUTDOWN THE RT ENG.  THE AC DIVERTED TO BDL.  MX DETERMINED THE REAR HUB CROSS SHAFT O-RING HAD FAILED ALLOWING PGB OIL TO FLOOD THE PROP HUB.  THE PROP WAS REMOVED AND REPLACED AND THE AC WAS RETURNED TO SERV.  S/D - DISASSEMBLY INSPECTION CONFIRMED THE VIBRATION TO BE THE RESULT OF OIL MIGRATION PAST THE REAR SEAL GROOVE O-RING INTO THE HUB CAUSING THE OUT OF BALANCE CONDITION.  (Z)
